Translator Disclaimer
2012 Extended Extragradient Methods for Generalized Variational Inequalities
Yonghong Yao, Yeong-Cheng Liou, Cun-Lin Li, Hui-To Lin
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/237083

Abstract

We suggest a modified extragradient method for solving the generalized variational inequalities in a Banach space. We prove some strong convergence results under some mild conditions on parameters. Some special cases are also discussed.

Citation

Download Citation

Yonghong Yao. Yeong-Cheng Liou. Cun-Lin Li. Hui-To Lin. "Extended Extragradient Methods for Generalized Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/237083

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1235.49029
MathSciNet: MR2852852
Digital Object Identifier: 10.1155/2012/237083

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top